# SDR CA011116001

- Difficulty date: November 7, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 4,517 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: 90000949722
- Condition: Bent
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMBOUT THE AIRCRAFT PRESSURIZATION REDUCED FROM 4.8 PSI TO 3.5 PSI. UPON INVESTIGATION IT WAS NOTED THAT THE LOWER AFT ENTRANCE DOOR BAYONET WAS NOT EXTENDING INTO THE AIRFRAME. THE TWO PUSHRODS P/N'S 900009-49-7.22 AND 900009-49-9.70 WERE FOUND BENT WHICH CAUSED THE BAYONET NOT TO EXTEND INTO THE AIRFRAME. THE PUSHRODS WERE REPLACED AND THE CABIN DOOR MECHANISM WAS RE-RIGGED. DOOR OPERATIION WAS CHECKED, THE DOOR SEAL WAS INSPECTED AND A PRESSURIZATION CHECK WAS COMPLETED AND CHECKED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
